# SDR QXEA2016021100129

- Difficulty date: February 9, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 11,882 hours, 12,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE DOOR EDGE BEAM OUTER.  REMOVED OUTER EDGE BEAM FROM AFT SERVICE DOOR LOWER SILL IAW SRM 51-40-07.  LOCATED HOLES IN NEW EDGE BEAM, PN 85339542-101 IAW SRM 51-40-07 AND SRM 51-42-05.  INSTALLED NEW EDGE BEAM TO AFT SERVICE DOOR LOWER SILL IAW SRM 51-42-05 AND SRM 51-23-00.  APPLIED ENAMEL PAINT TO EDGE BEAM IAW SRM 51-25-20.
